MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/dad.0b013e3181660665

Медицинская библиотека · The American Journal of dermatopathology · 2008

Hand-foot syndrome with sclerodactyly-like changes in a patient treated with capecitabine.

Trindade Felicidade, Haro Rosario, Fariña Maria Carmen, Requena Luis

Клинический случайСтатьяПеревод в очереди

Аннотация

Capecitabine, a fluoropyrimidine carbamate with antineoplastic activity, is an oral agent that was developed as a prodrug of 5-fluorouracil and is used in the treatment of metastatic colorectal and breast cancers. Multiple cutaneous adverse effects had been described with the use of this drug, but to our knowledge, specific association with capecitabine and hand-foot syndrome with sclerodactyly-like changes has been described only once. We report a patient with a colon adenocarcinoma who presented with hand-foot syndrome, with sclerodactyly-like changes induced by capecitabine.

Для цитирования: Trindade Felicidade, Haro Rosario, Fariña Maria Carmen, Requena Luis. Hand-foot syndrome with sclerodactyly-like changes in a patient treated with capecitabine.. The American Journal of dermatopathology. 2008. DOI: 10.1097/dad.0b013e3181660665.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.